# SDR C2XA99CL089

- Difficulty date: August 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N16724
- Make and model: Emb EMB-120RT
- Aircraft serial: 120171
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Sense Line
- Condition: Loose
- Location: Bleed Air
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLE - ORF - FLT 3739 - THE CREW REPORTED THE CROSSBLEED WOULD NOT CLOSE.  THE AIRCRAFT RETURNED TO CLEVELAND WITHOUT FURTHER INCIDENT.  MAINTENANCE RESECURED THE CROSSBLEED SENSE LINE AND PERFORMED OPERATIONAL CHECKS IAW EMB120 MM 36-10-07, NO DEFECTS WERE NOTED.  THE AIRCRAFT WAS RELEASED TO SERVICE.  (M)
